# SDR AALA20120216LHR01

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 53,361 hours, 6,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER ON SEAT 31C LOOSE.  REMOVED AND REPLACED EMERGENCY LIGHT COVER ON SEAT 31C.  OPS CHECK NORMAL.
